K. A. Baker, G. F. Mcnulty, and W. Taylor, Growth problems for avoidable words, Theoretical Computer Science, vol.69, issue.3, pp.319-345, 1989.
DOI : 10.1016/0304-3975(89)90071-6

D. R. Bean, A. Ehrenfeucht, and G. F. Mcnulty, Avoidable patterns in strings of symbols, Pacific Journal of Mathematics, vol.85, issue.2, pp.261-294, 1979.
DOI : 10.2140/pjm.1979.85.261

J. Bell and T. L. Goh, Exponential lower bounds for the number of words of uniform length avoiding a pattern, Information and Computation, vol.205, issue.9, pp.1295-1306, 2007.
DOI : 10.1016/j.ic.2007.02.004

]. F. Blanchet-sadri and B. Woodhouse, Strict bounds for pattern avoidance, Theor. Comput. Sci, vol.506, issue.4, pp.0-17, 2013.

J. Cassaigne, MotifsévitablesMotifsévitables et régularité dans les mots, Thèse de Doctorat, 1994.

D. Gonçalves, M. Montassier, and A. Pinlou, Entropy compression method applied to graph colorings

R. Kolpakov and M. Rao, On the number of Dejan words over alphabets of 5, 6, 7, 8, 9 and 10 letters Theor, Comput. Sci, vol.412, issue.46, pp.6507-6516, 2011.

M. Lothaire, Algebraic Combinatorics on Words, 2002.
DOI : 10.1017/CBO9781107326019

URL : https://hal.archives-ouvertes.fr/hal-00620608

P. Ochem, A generator of morphisms for infinite words, RAIRO - Theoretical Informatics and Applications, vol.40, issue.3, pp.427-441, 2006.
DOI : 10.1051/ita:2006020

URL : https://hal.archives-ouvertes.fr/hal-00307126

P. Ochem and A. Pinlou, Application of entropy compression in pattern avoidance, Electron. J. Combinatorics, vol.21, issue.2, pp.2-7, 2014.
URL : https://hal.archives-ouvertes.fr/lirmm-01233448

D. I. Piotkovskii, On the growth of graded algebras with a small number of defining relations, Russian Mathematical Surveys, vol.48, issue.3, pp.3-291, 1993.
DOI : 10.1070/RM1993v048n03ABEH001048

N. Rampersad, Further applications of a power series method for pattern avoidance, Electron. J. Combinatorics, vol.18, issue.1, p.134, 2011.

A. I. Zimin, BLOCKING SETS OF TERMS, Mathematics of the USSR-Sbornik, vol.47, issue.2, pp.353-364, 1984.
DOI : 10.1070/SM1984v047n02ABEH002647